# SDR ASAA1047565

- Difficulty date: February 23, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654657959
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT TORQUE BOX AIR INLET CUTOUT LOWER STRINGER CORRODED AT FS 1121 RBL 12.  REMOVED AND REPLACED STRINGER AT STA 1121.
